# SDR SWAA022007

- Difficulty date: August 31, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 51,869 hours, 50,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY EXIT BULLNOSE LIGHT LENS MISSING AT ROW NR 3 ABC.  INSTALLED LENS PER MM.
